# SDR 2007UALA00283

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1700, STR 17L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  FUSELAGE SKIN REPAIR AT STA 1700, S17L APPLIED WITH BLIND FASTENER.  REPLACED DOUBLER & ADDED EXTRA ROW OF FASTENERS ON BOTTOM END. ALL FASTENERS INSTALLED ARE SOLID.  HFEC PER NDT, NO CRACKS NOTED.
